# SDR SWIA2022081666227

- Difficulty date: June 7, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Broken
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CREW ESCAPE HATCH HANDLE IN STOWED POSITION STICKS OUT EXTENSIVELY. FOUND THE PUSH BUTTON THUMB LOCK PIN BROKEN. FLAGGED     (C-CHECK RO 8/14/2022)    REMOVED CREW ESCAPE HATCH HANDLE REF CRJ700 SRM 51-42-06-001-001-A01 AND INSTALLED NEW CREW ESCAPE HATCH HANDLE REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG# CC670-38002-E.  COMPLIED WITH TASK CARD 51-900-1002-SKY
